Anticholinergic agents are muscarinic receptor antagonists that suppress the activity of the acetylcholine system in the brain. Some of these agents also increase the concentration of dopamine in the synaptic cleft, which may result in psychotic symptoms. Oxybutynin is an antimuscarinic drug that may have adverse effects on the CNS, including memory impairment, confusion, delirium and hallucinations in elderly patients. To date, several case reports have been published about the association between oxybutynin and psychotic symptoms in elderly subjects, but we were unable to find any case reports describing oxybutynin-induced psychotic disorders in young people. Here we report on two patients, a 7-year-old boy and a 21-year-old man, who developed a brief psychotic disorder that may have been caused by oxybutynin. The first patient was kept under observation with vital functions supported but no medication. All his psychotic symptoms regressed and his general condition improved. The second patient was treated with olanzapine 10 mg/day. His psychotic symptoms resolved within 3 weeks. Our two case reports provide evidence that oxybutynin may induce psychotic disorders, and in younger patients.